# SDR SWIA200210624

- Difficulty date: February 4, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 12,289 hours, 17,892 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EEC AURAL WARNING ON TAKEOFF ROLL.  ABORTED PER SOP.  INSPECTED BOTH EEC SYSTEMS.  RAN AIRCRAFT.  EEC'S OPERATED NORMALLY AT VARIOUS POWER SETTINGS.  NO DISCREPANCIES NOTED.  OPS CHECK GOOD.
